... on 2 fingers. After a few days taking it, I had diarrhea and the rectal itching started. Could this have triggered another infection? The itching starts late evening and when I'm trying to sleep. I did notice my stool look as if it had corn husks in it. Does that also confirm pin worms?
Pinworm Infection (Enterobius vermicularis) - I was on a strong antibiotic zyvox for mrsa infection?
- 25 Sep 2009 by sceptic
- 25 Sep 2009
- zyvox, infections, diarrhea, pruritus, pinworm infection (enterobius vermicularis), methicillin-resistant staphylococcus aureus infection
If the medicine caused anything, it caused a yeast infection in your G.I> tract. That may explain the rectal itching. Antibiotics often cause yeast and diarrhea. They would not cause a pin worm infection though. I am not sure what the corn husk looking things were. Try eating alot of yogurt to fix the yeast in your tract inside and some monistat, even the store brand on the outside.Eat yogurt twice a day for a couple of weeks. If you want, you can try the pin-x medicine also. MRSA infections require really strong antibiotics that kill off all the bacteria, good and bad, and then the yeast really multiply.
- Zyvox Information for Consumers
- Zyvox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyvox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2010 • 1 answer
Posted 10 Jan 2013 • 12 answers
Posted 16 Jul 2013 • 1 answer
Posted 29 May 2014 • 1 answer
Posted 3 Apr 2017 • 1 answer